Publications

2019

Peer Reviewed Journal Publication
  • Koutschan, Christoph; Thanatipanonda, Thotsaporn (2019) A curious family of binomial determinants that count rhombus tilings of a holey hexagon. Journal of Combinatorial Theory, Series A, Bd. 166, S. 352-381. (link)
  • Merai, L. (2019) Values of rational functions in small subgroups of finite fields and the identity testing problem from powers. Int. J. Number Theory, Bd. to appear, S. 1-10.
  • Warren, A. (2019) On products of shifts in arbitrary fields. Moscow Journal of Combinatorics and Number Theory, Bd. to appear, S. 1-10.
  • D. Gomez-Perez, L. Merai, I. E. Shparlinski (2019) On the complexity of exact counting of dynamically irreducible polynomials. Journal of Symbolic Computation, Bd. to appear, S. 1-10.
  • L. Mérai, I. E. Shparlinski (2019) Distribution of short subsequences of inversive congruential pseudorandom number generator. Math. Comp. (2019). Math. Comp., Bd. to appear, S. 1-10.
  • D. Gómez-Pérez, L. Mérai (2019) Algebraic dependence in generating functions and expansion complexity. Adv. Math. Commun., Bd. to appear, S. 1-10.
  • Kritzer, P.; Pillichshammer, F.; Wasilkowski, G.W. (2019, online: 2018) Truncation in average and worst case settings for special classes of $infty$-variate functions. Mathematics and Computers in Simulations, Bd. 161, S. 52-65.
  • Chen, Shaoshi; Koutschan, Christoph (2019, online: 2018) Proof of the Wilf-Zeilberger conjecture for mixed hypergeometric terms. Journal of Symbolic Computation, Bd. 93, S. 133-147. (link)
  • Z. Sun, A. Winterhof (2019) On the maximum order complexity of the Thue-Morse and Rudin-Shapiro sequence. Uniform Distribution Theory, Bd. to appear, S. 1-10.
  • Makhul, M. (2019) A family of four-variable expanders with quadratic growth. Mosc. J. Comb. Number Theory 8 (2019), no. 2, 143–149., Bd. 8 (2), S. 143--149.
  • I. Pirsic, W. Stockinger (2019) The Champernowne constant is not Poissonian. Funct. Approx. Comment. Math., Bd. 60 (2), S. 253--262.
  • A. Warren, A. Winterhof (2019) Conical Kakeya and Nikodym sets in finite fields. Finite Fields and Their Applications, Bd. 59, S. 185--198.
  • I.E. Shparlinski, L. Merai (2019) Sparsity of curves and additive and multiplicative expansion of rational maps over finite fields. Acta Arithmetica, Bd. 188, S. 401--411.
  • O. Roche-Newton, I.E. Shparlinski, A. Winterhof (2019) Analogues of the Balog--Wooley decomposition for subsets of finite fields and character sums with convolutions. Annals of Combinatorics, Bd. 23 (1), S. 183-205.
  • I. Shparlinski, A. Winterhof (2019) Codes correcting restricted errors. Designs, Codes and Cryptography, Bd. 87 (4), S. 855-863.
  • Z. Sun, A. Winterhof (2019) On the maximum order complexity of subsequences of the Thue-Morse sequence and Rudin-Shapiro sequence along squares. International Journal of Computer Mathematics: Computer Systems Theory, Bd. 4 (1), S. 30-36.
  • O. Roche-Newton, A. Warren (2019) Improved bounds for pencils of lines. Proceedings of the American Mathematical Society, Bd. to appear, S. 10.
  • Kritzer, P.; Kuo, F.Y.; Nuyens, D.; Ullrich, M. (2019, online: 2018) Lattice rules with random n achieve nearly the optimal O(n^{-alpha-1/2}) error independently of the dimension. Journal of Approximation Theory, Bd. 240, S. 96-113.
  • Kritzer, P.; Wozniakowski, H. (2019, online: 2018) Simple characterizations of exponential tractability for linear multivariate problems. Journal of Complexity, Bd. 51, S. 110-128.
  • P. Kritzer, ; G. Leobacher, ; M. Szölgyenyi, ; Thonhauser, S. (2019) Approximation methods for piecewise deterministic Markov processes and their costs. Scandinavian Actuarial Journal, Bd. 2019, n. 4, S. 308-335.
  • Ebert, A.; Kritzer, P. (2019, online: 2018) Constructing lattice points for numerical integration by a reduced fast successive coordinate search algorithm. Journal of Computational and Applied Mathematics, Bd. 351, S. 77-100.
  • Hinrichs, A.; Kritzer, P.; Pillichshammer, F.; Wasilkowski, G.W. (2019, online: 2018) Truncation Dimension for Linear Problems on Multivariate Function Spaces. Numerical Algorithms, Bd. 80, S. 661-685.
  • Hefter, M.; Herzwurm, A.; Müller-Gronbach, Th. (2019, online: 2018) Lower error bounds for strong approximation of scalar SDEs with non-Lipschitzian coefficients. Annals of Applied Probability, Bd. 29, S. 178-216.
  • Sogn, Jarle; Takacs, Stefan (2019, online: 2018) Robust multigrid solvers for the biharmonic problem in isogeometric analysis. Computers and Mathematics with Applications, Bd. 77 (1), S. 105 - 124. (link)
  • Mantzaflaris, Angelos; Scholz, Felix; Toulopoulos, Ioannis (2019, online: 2018) Low-Rank Space-Time Decoupled Isogeometric Analysis for Parabolic Problems with Varying Coefficients. Computational Methods in Applied Mathematics, Bd. 19(1), S. 123-136.
  • Bouzekri, Ali; Sini, Mourad (2019) The Foldy-Lax Approximation for the Full Electromagnetic Scattering by Small Conductive Bodies of Arbitrary Shapes. SIAM Journal Multiscale Modeling and Simulations, Bd. 1, S. 1.

Book/Monograph
  • K.-U. Schmidt, A. Winterhof (eds.) (2019) Combinatorics and finite fields: Difference sets, polynomials, pseudorandomness and applications. In Reihe: Radon Series on Computational and Applied Mathematics, 23. Aufl.; Berlin: de Gruyter.

Conference Contribution: Publication in Proceedings
  • Grasegger, Georg; Legerský, Jan; Schicho, Josef (2019) Animated Motions of Exceptional Flexible Instances of Generically Rigid Graphs., Bridges Linz 2019 Conference Proceedings (Bridges 2019): Tessellations Publishing, S. 255–262. (link)
  • Hofer, Christoph; Langer, Ulrich; Takacs, Stefan (2019) Inexact Dual-Primal Isogeometric Tearing and Interconnecting Methods. In: P. E. Bjørstad, S. C. Brenner, L. Halpern, R. Kornhuber, H. H. Kim, T. Rahman, O. B. Widlund (Hrsg.), Domain Decomposition Methods in Science and Engineering XXIV (Domain Decomposition Methods XXIV) In Reihe: Lecture Notes in Computational Science and Engineering, Bd. 28: Springer, S. 397-406. (link)
  • Takacs, Stefan (2019) Robust multigrid methods for isogeometric discretizations of the Stokes equation. In: P. E. Bjørstad, S. C. Brenner, L. Halpern, R. Kornhuber, H. H. Kim, T. Rahman, O. B. Widlund (Hrsg.), Domain Decomposition Methods in Science and Engineering XXIV (Domain Decomposition Methods XXIV) In Reihe: Lecture Notes in Computational Science and Engineering, Bd. 28: Springer, S. 513-522. (link)
  • Hickernell, F. J.; Kritzer, P.; Wozniakowski, H. (online: 2019) Exponential tractability of linear tensor productproblems. In: Wood, D.R.; DeGier, J.; Praeger, C.; Tao, T. (Hrsg.), 2018 MATRIX Annals; Cham: Springer.

Contribution in Collection
  • N. Anbar, A. Ozdak, V. Patel, L. Quoos, A. Somoza, A. Topuzoğlu (2019) On the Carlitz rank of permutation polynomials: Recent developments. In: Bouw, I., Özman, E., Johnson-Leung, J., Newton, R. (Hrsg.), Proceedings of Women in Numbers Europe 2: Springer, S. 39--55.